# SDR UIEA2017010400007

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,588 hours, 9,459 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 8TC34ABVI
- Part serial: 08701
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NO OIL TEMP INDICATED ON RIGHT ENGINE.AFTER SHUT DOWN,  OIL TEMP INDICATED -40.  REMOVED AND REPLACED OIL TEMP TRANSMITTER IAW MM 79-34-01.  OPS CHECKED GOOD IAW MM 71-00-00.
